# SDR CA050216007

- Difficulty date: February 7, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Urocop EC120B
- Aircraft time: 861 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Part number: C551S1101052
- Part serial: DVDB1
- Condition: Loose
- Location: Horizontal Stab
- Component: Horizontal Stab, Urocop
- Component part number: C551S1101052
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AME DAILY INSPECTION LT HORIZONTAL STABILIZER FOUND TO HAVE APPROXIMATE 1 INCH VERTICAL DISPLACEMENT AT TIP.  RIVETS THAT SECURE THE OUTER SHIM HAD SHEARED ALLOWING BUSHING MOVEMENT. SB 55-001 TO BE INCORPORATED , NOT PREVIOUSLY COMPLIED WITH. TO BE CARRIED OUT.
